# SDR REXA201100569

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 24,446 hours, 21,737 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED YAW DAMPER WAS KICKING THE RUDDER THE ENTIRE FLIGHT.  CREW DID NOT DECLARE EMERGENCY.
